# SDR R61A201605080335

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 23,111 hours, 18,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CEILING EMERGENCY LIGHT AT ROW 11 WAS INOPERATIVE. MAINTENANCE DISCONNECTED AND RECONNECTED ELPU CONNECTOR IAW AMM AND OPS CHECKED GOOD.
